# SDR SIMA202007310004

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 32,278 hours, 29,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST LT EMERGENCY LIGHT STRIP INOPERATIVE.  R & R THE EMERGENCY LIGHT STRIP IAW AMM 140 33-50-12. OPS CHECKED GOOD.
